RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 60, Issue 6  


Systems of conservation laws in the context of the projective theory of congruences
S. I. Agafonov, E. V. Ferapontov
3
An estimate of the free term of a non-negative trigonometric polynomial with integer coefficients
A. S. Belov, S. V. Konyagin
31
Geometric constructions of higher Bruhat orders and $M$-Morsifications
G. G. Ilyuta
91
The equivariant cohomology groups of a real algebraic surface and their applications
V. A. Krasnov
101
Algebras with hyperidentities of the variety of Boolean algebras
Yu. M. Movsisyan
127
Algebras of singular integral operators on compound contours with nodes that are logarithmic whirl points
V. S. Rabinovich
169
The Rayleigh hydrodynamical problem: a theorem on eigenfunction expansion and the stability of plane-parallel flows
S. A. Stepin
201
Letter to the editors
K. K. Shchukin
222
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019